# SDR 2001UALA00781

- Difficulty date: May 17, 2001
- Submitted: May 30, 2001
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 35,510 hours, 5,762 cycles
- Engine: Pwa PW4060
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EICAS FWD CARGO DOOR WITH ASSOCIATED LIGHT DISPLAYED IN CLIMB.  LIMITED TO 10,000 FT ALT.  ACFT TO RETURN TO JFK.
